# SDR UIEA2018020600188

- Difficulty date: February 8, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,779 hours, 18,007 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT GALLEY OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LIGHT ASSY IAW 33-51-04-402-051, REPLACED THE POWER SUPPLY FUSES IAW BSOPM 20-11-07, AND STOWED FLOOR CONNECTORS, FOUND INCORRECTLY CONNECTED IAW BSWPM 20-10-11, STEP 17.C.
